zbMATH — the first resource for mathematics

Approximate solutions in locally integrable structures. (English) Zbl 1003.35007
Galves, A. (ed.) et al., Differential equations and dynamical systems. Papers of the conference, Lisbon, Portugal, June 26-30, 2000. Providence, RI: American Mathematical Society (AMS). Fields Inst. Commun. 31, 97-112 (2002).
Summary: We deal with the concept of approximate solutions for integrable systems of vector fields. In particular we analyze the validity of the so-called similarity principle as well as the property of uniqueness in the Cauchy problem with datum on a maximally real submanifold.
For the entire collection see [Zbl 0988.00064].

35A07 Local existence and uniqueness theorems (PDE) (MSC2000)
35N10 Overdetermined systems of PDEs with variable coefficients
35R45 Partial differential inequalities and systems of partial differential inequalities